# SDR 2017F00021

- Difficulty date: February 4, 2017
- Submitted: February 5, 2017
- Operation: Air carrier
- Aircraft: N863MB
- Make and model: Snias AS350B
- Aircraft serial: 7814
- Aircraft time: 531 hours, 1,574 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 531 hours, 1,120 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 121300103
- Part serial: 0219
- Condition: Saturated
- Location: Zone 400
- Part time: 41 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 25 MINUTES AFTER TAKEOFF, THE MED CREW NOTICED SMOKE IN THE CABIN. THEY WERE UNAIDED AT THE TIME AND COULD SEE A LIGHT SMOKE BETWEEN THEM & THE LIGHTING THEY WERE USING FOR PATIENT CARE.  THE PILOT WAS UNABLE TO SEE IT UP FRONT UNTIL HE TURNED ON THE READING LIGHT AND FLIPPED UP HIS NVG GOOGLES.  SMELL AND APPEARANCE WAS IDENTICAL TO PREVIOUS SMOKE IN THE CABIN EVENT FROM AIR FILTER OIL.  PILOT CLOSED HEATER/DEMISTER VALVES, VENTED CABIN.  SMOKE CLEARED IMMEDIATELY AND DID NOT RETURN.
